Advanced search
Start date

Torsion invariants for pseudomanifolds

Grant number: 10/16660-1
Support Opportunities:Regular Research Grants
Duration: December 01, 2010 - November 30, 2012
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Luiz Roberto Hartmann Junior
Grantee:Luiz Roberto Hartmann Junior
Host Institution: Centro de Ciências Exatas e de Tecnologia (CCET). Universidade Federal de São Carlos (UFSCAR). São Carlos , SP, Brazil
Associated researchers:Mauro Spreafico


In general we propose the study of torsion invariants for pseudovarieties, always looking for the connection between geometry and analysis, following the principle of the famous Atiyah-Singer index theorem and Cheeger-Müller theorem. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DE MELO, T.; HARTMANN, L.; SPREAFICO, M.. The analytic torsion of a disc. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, v. 42, n. 1, p. 29-59, . (10/16660-1)

Please report errors in scientific publications list by writing to: